# SDR AC2A072776

- Difficulty date: January 12, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 13,072 hours
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077B
- Part serial: CL88551
- Condition: Shorted
- Location: Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART CIRCUIT-SHORTED. REPLACED RELAY
